Citation: Alice. "Terrified to Go Off of It: An Experience with Duloxetine (Cymbalta) (exp105181)". Erowid.org. Nov 30, 2015. erowid.org/exp/105181
Cymbalta Withdrawal Nightmares
I have become increasingly aware (and disturbed by) the many cases of severe Cymbalta withdrawal symptoms. Including, but not limited to, 'brain zaps'!
I myself have been on Cymbalta for eight years. I am terrified to go off of it because of the physical repercussions. I cannot afford to miss work for months while recovering from a drug my doctor gave me.
No warning was given to me about ANY withdrawal symptoms whatsoever. I wish I had known what I was getting myself into.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.